# SDR CA120216004

- Difficulty date: February 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 216622
- Condition: Frozen
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MULTIPLE MLG TIRES DEFLATED.  AFTER LANDING, WHEN ACFT PARKED, FLIGHT CREW OBSERVED THAT, NR 1 MAIN TYRE HAS A DEEP CUT ON SIDE AND 0 PSI PRESSURE.  NR 2 MAIN TYRE HAS A LOW PRESSURE.  NR 3 MAIN TYRE HAS A DAMAGE AND LOW PRESSURE.  NR 4 MAIN TYRE HAS A LOW PRESSURE.  NR 1 AND NR 3 MAIN WHEEL AND BRAKE UNITS WERE LOOK LIKE A STUCK.  NOT ABLE TO TURN.  ACFT WAS TOWED TO HANGAR. AFTER COUPLE OF HOURS, AFTER SOME HEAT APPLIED, NR 1 AND NR 3 BRAKE ASSY STARTED TO TURN BY HAND FORCE.   FLIGHT CREW ARE NOT QUITE SURE WHEN DAMAGE OCCURRED. THERE MIGHT HAVE BEEN DAMAGED DURING TAXING/TAKE OFF ROLL.
